Advertising Disclosure
10 Best mucus medicine for adults in Canada
- Best Choice01Mucinex
Mucinex Chest Congestion Guaifenesin 600 mg Tablets Expectorant (Cough Medicine), 20 Count
Free Shipping - Curious about how we select the top products for you? Explore How It Works
- 02Buckley's
Buckley Complete Extra Strength Mucus Relief, 150ml (Packaging May Vary)
Free ShippingMain highlights- COUGH SYRUP: Provides fast-acting relief for aches and pains, fever and chills, sore throat pain, wet cough, nasal and sinus congestion, and chest congestion
- CONTAINS CAMPHOR AND MENTHOL: Buckley's syrups use a unique blend of herbal ingredients that hasn't changed for 100 years, including camphor, menthol to help relieve nasal congestion, and pine needle oil and Canada balsam.
- CONTAINS ACETAMINOPHEN: Non-drowsy, each teaspoon (5 mL) of Buckley's Complete contains 325 mg acetaminophen for reducing fever and relieving aches and pain, 200 mg of the guaifenesin expectorant to loosen mucus and phlegm buildup, and 20 mg of menthol to suppress your cough and relieve nasal congestion.
- AGES 12+: Formulated for adults and children 12 years and older, take 2 teaspoons (10 mL) every 4-6 hours (do not take more than 40 mL in 24 hours). If preferred, mix with equal parts honey.
- 150 ML: This package includes one 150 mL bottle of Buckley's Complete Plus Extra Strength Mucus Relief Syrup. To be sure this product is right for you, always read and follow the label
- 03Robitussin
Robitussin Extra Strength Mucus & Phlegm Syrup, Alcohol Free, Cherry Flavour
Free ShippingMain highlights- This package includes one 100 mL bottle of Robitussin Mucus & Phlegm Syrup with great-tasting cherry flavour; To be sure this product is right for you, always read and follow the label
- Specially formulated to provide relief for chest congestion due to colds, Robitussin Mucus & Phlegm Syrup loosens mucus and phlegm buildup plus soothes your throat.
- Robitussin Mucus & Phlegm expectorant syrup works in your chest where you need it most to help you feel better through the day and night.
- One teaspoon (5 mL) of Robitussin Mucus & Phlegm Syrup contains 100 mg or the expectorant Guaifenesin.
- Designed for adults and children 12 years and older, take one dose of Robitussin Mucus & Phlegm Syrup every 6 hours or as directed by a doctor (maximum of 4 doses per day).
- 04Robitussin
Robitussin Cough Control, Extra Strength, Cherry Flavor 100ml
Free Shipping - Value for Money05Helixia
Helixia Prospan Natural Cough Syrup with Ivy Leaf Extract - Expectorant, Helps Eliminate Mucus & Phlegm - Cough Relief for Adults (200ml)
15% Off Free Shipping - 06Coricidin II
Coricidin Decongestant Free Cough and Cold Medicine - Cough, cold and flu medicine for adults – Effective Symptom Relief From Sore Throat, Cough, Chest Congestion, Fever, and Headaches, 24 Liquid Gels
Free ShippingMain highlights- Relieves bothersome chest congestion and loosens mucus and phlegm. Effective Cold and Flu symptom relief that is decongestant-free.
- Get effective relief of cold and flu symptoms such as dry cough, chest congestion, headaches, minor aches and pain, sore throat, and fever.
- Each Coricidin Cold & Flu capsule contains 325 mg of Acetaminophen to help relieve pain and reduce fever, 10 mg of Dextromethorphan Hydrobromide for cough suppression, and 200 mg of expectorant Guaifenesin to relieve chest congestion and loosen mucus and phlegm.
- Coricidin Cold & Flu Liquid Gels provide fast, effective relief of cold & flu symptoms while being decongestant-free.
- Comes in concentrated liquid gel capsules. Adults and children 12 years and over, take 2 capsules every 6 hours. Do not take more than 8 capsules in 24 hours. To be sure this product is right for you, always read and follow the label.
- 07BENYLIN
BENYLIN Extra Strength Cold and Sinus Caplets, Relieves Cold and Sinus symptoms, Daytime and Nighttime, Convenience Pack, 20ct
12% Off Free ShippingMain highlights- Night tablets also contain 2 mg of antihistamine Chlorpheniramine Maleate to relieve runny nose and sneezing
- Get fast, effective relief of sinus pain, nasal congestion, headache and fever
- Each package contains 20 tablets with 10 Day tablets and 10 Night tablets
- Both Day and Night tablets contain 5 mg of decongestant Phenylephrine Hydrochloride to relieve nasal congestion and 500 mg of analgesic Acetaminophen to relieve sinus pain, headache and fever
- Benylin Extra Strength Cold and Sinus Day/Night Tablets, 20 Count, are a portable and convenient solution to relief your cold and sinus symptoms during the day and night
- 08BENYLIN
BENYLIN Extra Strength Chest Congestion and Cold Syrup, Relieves Wet Cough and Sore Throat Pain, 250mL
Free ShippingMain highlights- To use, Adults and children 12 years and older, take 2 tsp. (10 mL) every 6 hours as needed. Do not exceed a total of 8 tsp. (40 mL) per day
- Get fast, effective relief of wet cough, nasal congestion, and sore throat pain
- Each 5 mL or 1 teaspoonful (tsp.) contains 200 mg of expectorant Guaifenesin to relieve chest congestion and 15 mg of analgesic/decongestant Menthol to relieve sore throat pain and nasal congestion
- Benylin Extra Strength Chest Congestion & Cold Syrup, 250 mL, is specially formulated to relieve chest congestion
- Be unshakeable with Benylin
- 09Helixia
Helixia Prospan Natural Cough Syrup with Ivy Leaf Extract - Dry & Wet Cough Relief, Helps Eliminate Mucus & Phlegm - Cough Medicine for Adults (200ml)
15% Off Free ShippingMain highlights- Pleasant-tasting: Who said cough syrups have to taste awful in order to be effective? Our cold medicine has a refreshing honey taste everyone will love.
- No chemicals: Be completely at peace knowing our non-drowsy cough medicine is free of any dyes, alcohol, artificial colors, flavors, preservatives, additives, sucrose, dextromethorphan, and acetaminophen.
- Naturally sourced: Manufactured using premium ivy leaf extract, our plant-based cough syrup is known to relieve cough symptoms in adults. We only use the highest-quality, naturally sourced ingredients to ensure optimum healing and health.
- Convenient packaging: The mucus and phlegm relief syrup are packaged in a compact bottle that’s easy to carry around. The bottle features a unique leak-proof spout to ensure easy pouring. The bottle also comes with a measuring cup.
- 10Tylenol
TYLENOL Extra Strength Cold eZ Tabs, Relieves Cold symptoms, Daytime and Nighttime, Convenience Pack, 40ct
Free ShippingMain highlights- Tylenol Extra Strength Cold Daytime + Nightime Cool Burst eZ Tabs, 24 + 16 pack, relieves symptoms when colds strike so you can get back to your normal, whatever that is
- Get effective relief of nasal congestion, dry cough, fever, aches and pain, runny nose and sneezing
- Each package contains 40 tablets: 24 Daytime and 16 Nighttime tablets; eZ Tabs format is easy to swallow and provides fast and effective relief
- Each Nighttime tablet also contains 2 mg of Chlorpheniramine Maleate as an antihistamine for runny nose and sneezing. Nighttime relief so you can rest.
- Each Daytime and Nighttime tablet contains 500 mg of Acetaminophen to help relieve pain and reduce fever, 10 mg of Dextromethorphan Hydrobromide for cough suppression, and 5 mg of Phenylephrine Hydrochloride for nasal decongestion